# SDR AWXA200600094

- Difficulty date: December 9, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655287477
- Condition: Cracked
- Location: Bs 957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED THE L2 DOOR FRAME CRACKED, .125 INCHES, AT BS 957 JUST BELOW STR 8L.  MAINTENANCE REMOVED CRACKED L2 DOOR FRAME FROM BS 957, STRINGER 8L AND INSTALLED A NEW FRAME AT THE L2 DOOR, BS 957 JUST BELOW STR 8L IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 6, 8 AND 12.
